# SDR ASOA03577

- Difficulty date: November 13, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, AT APPROXIMATELY 20,000 FEET THE CREW RECEIVED A SMOKE CARGO MESSAGE.  AFTER TURNING OFF THE CARGO FAN WHLE COMPLYING WITH THE IMMEDIATE ACTION ITEMS, THE SMOKE CARGO MESSAGE, CARGO FIRE X NORMAL AND STAND BY RED LIGHTS ALL EXTINGUISHED.  NO FURTHER MESSAGES WERE NOTED.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  AS PRECAUTIONARY MEASURE, MAINTENANCE REMOVED AND REPLACED BOTH CARGO SMOKE DETECTORS.  OPS CEHCKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
